# SDR CALA2025090808575

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A541011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOOR SUPPORT CRACKED AT FASTENER HOLES BS 380 - 400,  LBL 14.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0, AND DWG # 141A5400.
